Thanks for writing in.
In future, please do not prescribe medicines without consulting a doctor. You are right, you have almost given the baby a double dose of paracetamol
At the moment, don't worry. If she is active , alert and playful, nothing to worry. If she has started taking other food, give her rice gruel (kanji). Give her warm water at regular intervals.
At any time ,if she becomes lethargy
, drowsy etc, please visit the paediatrician immediately.
Hope this helps.
Dr. Divya Kuttikrishnan